MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 17 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.(b)(4) revised rk revision, (b)(4) lk revision, (b)(4) revised lk revision is associated with this case.
 
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t (b)(6) 02-010-01-0320 - logic femoral ps cem right sz 2 (b)(6) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, medical device and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19498070
Report Number1038671-2024-01839
Device Sequence Number15421422
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date11/11/2024
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale